Volume 18, Number 3, July-September 2012
|Page(s)||748 - 773|
|Published online||19 September 2011|
Controllability problems for the 1-D wave equation on a half-axis with the Dirichlet boundary control
Mathematical Division, Institute for Low Temperature Physics and
Engineering, 47 Lenin
In this paper necessary and sufficient conditions of L∞-controllability and approximate L∞-controllability are obtained for the control system wtt = wxx − q2w, w(0,t) = u(t), x > 0, t ∈ (0,T), where q ≥ 0, T > 0, u ∈ L∞(0,T) is a control. This system is considered in the Sobolev spaces.
Mathematics Subject Classification: 93B05 / 35B37 / 35L05
Key words: Wave equation / half-axis / controllability problem / influence operator / Fourier transform / Sobolev space / Moore-Penrose inverse
© EDP Sciences, SMAI, 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.